# SDR ASAA1057226

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 10,945 hours, 3,214 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S COURSE LINE AND WAYPOINT INFO ON MFD WENT BLANK WHEN EXITING LNAV TO HEADING SELECT.  UNABLE TO DUPLICATE FAILURE.  NO FAULTS RECORDED FOR LAST FLIGHT LEG DFCS OR FMCS.  HAS NO RECORDED HISTORY.
